# SDR AWXA9500267

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND FLOOR BEAM TO INTERCOSTAL VERTICAL ANGLE CRACKED, BS 660.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-10-00 AND SRM 51-40-02.  (W)
